# SDR 96ZZZM1203

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING LAYOVER MAINTENANCE, EMERGENCY LIGHTS WOULD NOT TEST.  REMOVED AND RE-SEATED BULBS IN SOCKETS.  OPERATIONAL TEST NORMAL.  (M)
